# SDR MZZA98271

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON PASSENGER CABIN FLOOR PANEL SUPPORT 'T' ANGLE AT BS 1138, LBL 14.  THE CORRODED FLOOR PANEL SUPPORT 'T' ANGLE FLANGE 2 INCH LONG WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-4.  (M)
